Addiction: Substance Abuse Community
I hate the way I feel
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I hate the way I feel

I hate the way I feel. I am soooo tierd. I can't even funtion. I have a hard time just taking one foot in front of the other... This is day 4 for me. I quit my tramadol addiction thurs. morning ... havn't taken any since then. I told my husband I crave to take some just to feel better at least for a little while. He of course told me no, that I would feel better soon. I feel so depressed. My poor kids have no mom right now. Today it broke my heart because my son got 5 minutes of recess because of me ! ( he has never had that before),He gave me his folder to sign and I told him I would later and forgot about it (it was one day after I stoped tram, and was feeling pretty sick) So if they don't return the folder signed the next day they get deseilined for it. I feel so guilty and blame myself for this, my house is a mess, i havnt taken my daughter to her gym practice,I feel like my family got cheated out of a mom.I can't believe I let this drug get a hold of me.  Thank goodness I have no pills in my household or else I would have been very tempted. I don't know what to do anymore. I feel really bad. I wonder if this is just temorary. I wish tommorw would be better, but it seems my extreme fatigue get's worse. Please help with some tips. I don't want to start using again. I want to feel good.. God know's how bad I want this, but I feel like i'm gonna lose this fight.
Related Discussions
7 Comments Post a Comment
Blank
Avatar_f_tn
Just remember that day 4 is usually the worst ..It will get better...Please dont feel quilty about your son, I know that is not easy, because i felt so much quilt too...But you are doing the right thing for you and your kids...Just tell him that you are very sorry, and you were feeling really bad...They do understand, i promise...
hang in there....Are you still taking the sub??
r2r
Blank
Avatar_m_tn
Look at amino acid protocol (bottom right), I started on day five and it made a huge difference in my energy.  Try it, it will help you or a least it sure helped me!!

Great job on 4 days, you’ve weathered the worst of it!
Blank
639872_tn?1223338275
i havnt taken sub since friday i( took 8 mg)... but i just did right now because i could'nt stand it anymore. I only took 2 mg. I just feel like there's no light at the end. I almost believe it.
Blank
639872_tn?1223338275
i will have my hub get it for me,. i'm willing to try anything that might help.
Blank
Avatar_f_tn
I am not understanding why you are feeling so bad if you are taking sub?  maybe someone could help that has taken sub...But i am worried about you, because this doctor also told you to swallow them...
someone will help you soon
r2r
Blank
401095_tn?1351395370
call ur doctor about the sub and be sure about how u r supposed to take them...melting under the tongue is what i have heard..never swallowing..no drinking or eating anything 5 minutes before or after u let it melt there....sub is not often prescribed for tram wds..maybe becoming more popular...are u on an AD?  depression can be a major thing with tram wd..the aminos taken as recommended especially the 5htp, SAMe, tyrosine, phenylalnine and theanine will all help ur mood....exercise will improve it trmendously and even faster than an AD or the aminos...u have decided u dont want to drag around too much longer so send hubby to the store...a good vitamin shoppe and pick up the supps...push fluids as well as dehydration will drag the stew out of u even mild dehydration...4 days is good but tram wd can take longer due to half life...dont give up..give it some time
Blank
639872_tn?1223338275
yes, i am on a anti-depressent since may last year. I had panic attacks ( which i believe tram was causing my anxiety,but who knows)... my husband getting the vitamins for me today. I did call my doctor to amke sure I heard him right about swallowing the suboxone instead of melting. and he confirmed yes. I still was wondering if I had a doc who wasn't experienced and then called my pharmasist, and he said many doctor's feel swallow is more effective when you need to take less mg's. He said he guess' it's a new thing, bc he has heard it before. I did feel a diff when i did swallow the smaller dosage. I felt like i could acually move around. So I know the suboxone was working. Yesterday's dose was the 2nd time I had only taken it,that's why I still felt pretty bad bc I wasn't taking it everyday bc I got scared that i would get addicted to the suboxone. I'm gonna try not to take it today and hopefully I won't get in the hole I was in yesterday. Someone one here told me mayb I could take 1 mg of sub per day and level out and then wean off suboxone since I have to attend to my 3 small children under the age of 7. I don't know, i guess it depend's it I get extreme fatigue like yesterday,,, thanks......    
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
480448_tn?1403547723
Blank
nursegirl6572
PA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
1926359_tn?1331591739
Blank
lulu747
Vancouver
2083449_tn?1381358308
Blank
Sonrissa
NV
5347058_tn?1381192026
Blank
ariley13
Boston, MA